Browse Title Index


 
Issue Title
 
Vol 4, No 1 (2014) Conditions of non-empty intersections of closed sets using non-self maps Abstract   PDF
Binayak S. Choudhury, Pranati Maity
 
Vol 3, No 3 (2013) Cone metric spaces and fixed point results of generalized contractive mappings Abstract   PDF
A.K. Dubey, Reena Shukla, R.P. Dubey
 
Vol 6, No 2 (2016) Construction of common fixed points of a finite family of asymptotically φ-demicontractive maps in arbitrary Banach spaces Abstract   PDF
D.I. Igbokwe, U.S. Jim
 
Vol 2, No 4 (2012) Constructive proof of the existence of Nash equilibrium in a strategic game with sequentially locally non-constant payoff functions Abstract   PDF
Yasuhito Tanaka
 
Vol 3, No 2 (2013) Convergence of a general iterative scheme for three infinite families of uniformly quasi-Lipschitzian mappings in convex metric spaces Abstract   PDF
Suheyla Elmas, Murat Ozdemir
 
Vol 4, No 1 (2014) Convergence of algorithms for an infinite family nonexpansive mappings and relaxed cocoercive mappings in Hilbert spaces Abstract   PDF
C. Wu
 
Vol 7, No 1 (2017) Convergence results for two asymptotically quasi-I-nonexpansive mappings and equilibrium problem in Banach spaces Abstract   PDF
Vinod Kumar Sahu
 
Vol 8, No 3 (2018) Convergence theorems for a bivariate nonexpansive operator Abstract   PDF
Cholatis Suanoom, Chakkrid Klin-eam, Wongvisarut Khuangsatung
 
Vol 5, No 4 (2015) Convergence theorems for common fixed points of a finite family of total asymptotically nonexpansive nonself mappings in hyperbolic spaces Abstract   PDF
Zhang Lijuan
 
Vol 5, No 1 (2015) Convergence theorems for total asymptotically quasi-nonexpansive nonself mappings in uniformly convex metric spaces Abstract   PDF
Anantachai Padcharoen
 
Vol 5, No 1 (2015) Convergence theorems of a hybrid iteration method for fixed points of asymptotically nonexpansive mappings Abstract   PDF
Esra Yolacan, Hukmi Kiziltunc
 
Vol 3, No 2 (2013) Convergence theorems of implicit iterative processes with errors for a finite family of pseudocontractive mappings in Banach spaces Abstract   PDF
Yan Hao, Jia Zhou
 
Vol 3, No 1 (2013) Convergence theorems of modified two-step iteration process for two asymptotically quasi-nonexpansive mappings Abstract   PDF
G. S. Saluja
 
Vol 8, No 1 (2018) Convergence theorems to common fixed points of multi-valued ρ-quasi-nonexpansive mappings in modular function spaces Abstract   PDF
Wondimu Woldie Kassu, Mengistu Goa Sangago, Habtu Zegeye
 
Vol 3, No 4 (2013) Coupled common fixed point theorems for four mixed weakly monotone mappings with twice power type φ-contraction condition Abstract   PDF
Pushpendra Semwal, R.C. Dimri
 
Vol 4, No 3 (2014) Coupled common fixed point theorems for (ψ, φ)-contractive mixed monotone mappings in partially ordered G-metric spaces Abstract   PDF
M.S. Jazmati
 
Vol 8, No 1 (2018) Coupled fixed point results for rational type contractions involving generalized altering distance function in metric spaces Abstract   PDF
R.A. Rashwan, S.I. Moustafa
 
Vol 2, No 1 (2012) Coupled fixed point results under tvs-cone metric and w-cone-distance Abstract   PDF
Zoran Kadelburg, Stojan Radenovic
 
Vol 2, No 1 (2012) Coupled fixed point theorems for mappings satisfying a contractive condition of rational type on a partially ordered metric space Abstract   PDF
L. Ciric, M. O. Olatinwo, D. Gopal, G. Akinbo
 
Vol 6, No 4 (2016) Coupled fixed point theorems in complex valued G_b-metric spaces Abstract   PDF
Jitender Kumar, Sachin Vashistha
 
Vol 2, No 2 (2012) Coupled random fixed point theorems in partially ordered metric spaces Abstract   PDF
Smriti Mehta and A. D. Singh
 
Vol 8, No 2 (2018) Data dependence for four-step fixed point iterative scheme allocating via contractive-like operators Abstract   PDF
Md. Asaduzzaman, Altaf Hossain
 
Vol 8, No 3 (2018) Demiclodeness and fixed points of g-asymptotically nonexpansive mapping in Banach spaces with graph Abstract   PDF
Mengistu Goa Sangago, Tibebu Worrku Hunde, Habtu Zegeye Hailu
 
Vol 8, No 2 (2018) Erratum to: fixed points of (ψ,φ) − almost weakly contractive maps in fuzzy metric spaces Abstract   PDF
Manthena Prapoorna, Manchala Rangamma
 
Vol 7, No 2 (2017) Error bounds for random generalized mixed variational inequality problems with random fuzzy mapping Abstract   PDF
Shamshad Husain, Nisha Singh
 
101 - 125 of 281 Items << < 1 2 3 4 5 6 7 8 9 10 > >> 


Advances in Fixed Point Theory

ISSN: 1927-6303

Editorial Office: office@scik.org

Copyright ©2018 SCIK Publishing Corporation. All rights reserved.